# SDR CA150903009

- Difficulty date: April 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,387 hours
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3244755222114
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, THE CREW EXPERIENCED A LACK OF TORQUE INCREASE ON THE RT ENGINE, AND ABORTED THE TAKEOFF. TROUBLESHOOTING WAS COMPLETED BY MAINTENANCE AND THE RH ENGINE FCU WAS FOUND TO BE IN NEED OF ADJUSTMENT/REPAIR OF THE ACCELERATION FUNCTION. THE FCU WAS REMOVED AND SERVICED AT APPROVED OVERHAUL SHOP TO CORRECT THE DEFECT. THE FCU WAS AT TSO 3679 AT THE TIME OF THE DEFECT.
